MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 M; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 M; HIP COMPONENT
Model Number PHA04410
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient underwent thr on (b)(6) 2019.Revised on (b)(6) 2024 due to an infection.Washout performed, head and liner replaced.Australia-c24-597.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.This 67-year-old female patient was revised approximately 67 months after the primary operation.During the revision, the ceramic femoral head and polyethylene acetabular liner were removed and replaced.Review of the device history record (dhr) for the subject manufacturing lots indicates that this product met all established acceptance criteria throughout manufacturing processes, including all aspects related to cleaning and sterility.Additionally, mpo has not received any other reports for the subject manufacturing lots, nor for any manufacturing lots processed in the same sterile batches as these lots.Infection is a known risk of any surgical procedure.The current microport hip systems package insert (150803-9) lists "delayed wound healing; deep wound infection (early or late) which may necessitate removal of the prosthesis" as potential adverse effects of total hip arthroplasty.It cannot be concluded what the level of contribution, if any, that the product had to the complaint.There were no trends identified for these products per mpo trending procedures no further evaluations can be made without return of the products or receipt of other clinical information.This issue will continue to be monitored through complaint tracking.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 M
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21023264
Report Number3010536692-2024-00507
Device Sequence Number18228387
Product Code LZO
UDI-Device IdentifierM684PHA044101
UDI-PublicM684PHA044101
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04410
Device Catalogue NumberPHA04410
Device Lot Number1789282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale